# SDR LR7A08034

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 33983728L
- Condition: Cracked
- Location: Fs 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER JOB CARD HC5212, FOUND CARGO DOOR REAR BULKHEAD STIFFENER CRACKED AT FS 1020, WL270, LBL20.  REPAIR ACCOMPLISHED BY REPLACING STIFFENER IAW SMP583 CHAPTER 51-60 AND 51-70.
